# SDR DHL2001806619

- Difficulty date: March 25, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47723971
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT FUSELAGE INTERIOR RT UPPER PART FITTING CRACKED 1-1/2 INCH AT STA 1766  L-9R. REMOVED CRACKED FITTING FROM AFT FUSELAGE INTERIOR RT UPPER PART IAW SRM 51-1-20D  PAGE 21.  CLEANED, TREATED & PRIMED AREA IAW SRM 51-1-88.  INSTALLED NEW FITTING (P/N 4772397-1)  IAW SRM 51-1-20D PAGE 9.
